Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Overweight. Taking altroxin for thyroid disorder. ECG showed sinus bradycardia. Any suggestion?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1986
Answered : 2094 Questions
Recent medical examination reflects sinus bradycardia in ECG , Obesity. I have a thyroid disorder for which ; altroxin 100 mcg od is consumed. Mother K/C/O HTN on regular medication and Father is K/C/O T2DM, CAD on regular treatment.

LAb reports and documents uploaded for your reference
Posted Sun, 3 Mar 2013 in X-ray, Lab tests and Scans
Answered by Dr. Akhilesh Dubey 33 minutes later
Thanks for your query to XXXXXXX
I have seen your all reports; you have hypothyroidism and taking Eltroxin 100 micro gms/day.Please continue to take it.
Your weight is 78 kg for 172 cms height which is slightly overweight; please inform what your latest weight is.
I would like to know when last thyroid function was done if > 3 months have passed please repeat T3.T4 and TSH level.
Your ECG is showing sinus Bradycardia which can be attributed to hypothyroidism.
Because you have positive family history for Diabetes and Coronary heart disease, it would be nice if you check for Fasting blood sugar and PPBS and HBA1c once a year and also get your TMT ( Tread mill Test ) to be reasonably sure that you do not have any issue at present.
Your cough cold should be a viral fever which will improve in few days with symptomatic treatment like paracetamol.
Hope this helps you, if you have any doubt please ask me, I will be happy to help you.
Dr. Akhilesh Dubey M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Radiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor